# SDR P5CA2017012700047

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT TRIM VALVE POSITION INDICATION ON EICAS 25 OFF SCALE.
